MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that during the thrombectomy, the solitaireab stent encountered resistance when entering the rebar18 mic rocatheter.The resistance was located in the middle and proximal section of the microcatheter.The stent was able to pass through the guide sheath smoothly, and the stent was replaced to complete the surgery.During the period, physiological saline pre-flushing and maintenance were performed in accordance with ifu requirements.The resistance occurred during prep.The stent able to be pushed out of the sheath.No patient symptoms or further complications were reported as a result of this event.The patient was undergoing surgery for treatment of a left middle cerebral artery ischemic stroke.It was noted the patient's vessel tortuosity was normal.Stroke onset to reperfusion time was 3 hours.Iv was not tissue plasminogen activator (tpa) contraindicated.There were 0 passes with the device.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the cause of the resistance was not determined.Continuous saline flush was administerd and maintained as indicated in the instructions for use (ifu).

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22358078
Report Number2029214-2025-01482
Device Sequence Number7997983
Product Code KRA
UDI-Device Identifier00847536026834
UDI-Public(01)00847536026834(17)260708(10)B756260
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberB756260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/03/2025
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale